Asymptotic expansions of multiple integrals of rapidly oscillating functions

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Expansions of multiple integrals ʃa1b1…ʃan bn w(σ1x1, …. σnxn)g(x1, …., xn)dx1….dxn, where w is a function on R" which is (bk - oj,)-periodic in the fcth variable, k = 1, …, n, and g is smooth, are given in terms of negative powers of the integers o\,. . , an. Estimates of the remainder term in the expansion are also given.

Original languageEnglish (US)
Pages (from-to)215-228
Number of pages14
JournalMathematics of Computation
Volume50
Issue number181
DOIs
StatePublished - 1988

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic expansions of multiple integrals of rapidly oscillating functions'. Together they form a unique fingerprint.

  • Cite this